Advertisement

Mathematische Annalen

, Volume 135, Issue 1, pp 50–80 | Cite as

Halbbeschränkte partielle Differentialoperatoren zweiter Ordnung vom elliptischen Typus

  • Ernst Wienholtz
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    Browder, F. E.: (a) The Dirichlet problem for linear elliptic equations of arbitrary even order with variable coefficients. Proc. Nat. Acad. Sci. USA38, 230–235 (1952)Google Scholar
  2. [1a]
    (b) Assumption of boundary values and the Green's function in the Dirichlet problem for the general elliptic equation. Proc. Nat. Acad. Sci. USA39, 179–184 (1953).Google Scholar
  3. [2]
    Browder, F. E.: Strongly elliptic systems of differential equations. Ann. Math. Studies No. 33, Princeton 1954.Google Scholar
  4. [3]
    Browder, F. E.: On the regularity properties of solutions of elliptic differential equations. Comm. Pure Appl. Math.9, 351–361 (1956).Google Scholar
  5. [4]
    Friedrichs, K.: Spektraltheorie halbbeschränkter Operatoren und Anwendung auf die Spektralzerlegung von Differentialoperatoren. Math. Ann.109, 465–487 und 685–713 (1934);110, 777–779 (1935).Google Scholar
  6. [5]
    Friedrichs, K.: On the differentiability of the solutions of linear elliptic differential equations. Comm. Pure Appl. Math.6, 299–326 (1953).Google Scholar
  7. [6]
    Gårding, L.: On a Lemma byH. Weyl. Kungl. Fysiograf. Sällsk. Lund Förhandl.20, 250–253 (1950).Google Scholar
  8. [7]
    Heinz, E.: Beiträge zur Störungstheorie der Spektralzerlegung. Math. Ann.123, 415–438 (1951).Google Scholar
  9. [8]
    Hopf, E.: Über den funktionalen, insbesondere den analytischen Charakter der Lösungen elliptischer Differentialgleichungen zweiter Ordnung. Math. Z.34, 194–233 (1932).Google Scholar
  10. [9]
    John, F.: Derivatives of continuous weak solutions of linear elliptic equations. Comm. Pure Appl. Math.6, 327–335 (1953); siehe auch: Ann. Math. Studies No. 33, Princeton 1954.Google Scholar
  11. [10]
    Kato, T.: Fundamental properties of Hamiltonian operators of Schrödinger type. Trans. Amer. Math. Soc.70, 196–211 (1951).Google Scholar
  12. [11]
    Kodaira, K.: Über die Rand- und Eigenwertprobleme der linearen elliptischen Differentialgleichungen zweiter Ordnung. Proc. Im. Acad. Tokyo20, 262–268 (1944).Google Scholar
  13. [12]
    Lax, P. D.: On Cauchy's problem for hyperbolic equations and the differentiability of solutions of elliptic equations. Comm. Pure Appl. Math.8, 615–633 (1955).Google Scholar
  14. [13]
    Nagy, B. v. Sz.: Spektraldarstellung linearer Transformationen des Hilbertschen Raumes. Erg. Math.5, 414–496 (1942).Google Scholar
  15. [14]
    Nirenberg, L.: On nonlinear elliptic partial differential equations and Hölder continuity. Comm. Pure Appl. Math.6, 103–156 (1953).Google Scholar
  16. [15]
    Nirenberg, L.: Remarks on strongly elliptic partial differential equations. Comm. Pure Appl. Math.8, 648–674 (1955).Google Scholar
  17. [16]
    Nirenberg, L.: Estimates and existence of solutions of elliptic equations. Comm. Pure Appl. Math.9, 509–530 (1956).Google Scholar
  18. [17]
    Rellich, F.: Darstellung der Eigenwerte von Δuu=0 durch ein Randintegral. Math. Z.46, 635–636 (1940).Google Scholar
  19. [18]
    Rellich, F.: Über das asymptotische Verhalten der Lösungen von Δuu=0 in unendlichen Gebieten. Jber. Dtsch. Math.-Verein53, 57–65 (1943).Google Scholar
  20. [19]
    Rellich, F.: Halbbeschränkte gewöhnliche Differentialoperatoren zweiter Ordnung. Math. Ann.122, 343–368 (1951).Google Scholar
  21. [20]
    Rellich, F.: New results in the perturbation theory of eigenvalue problems. Proc. Symp. Held 1951 in Los Angelos (Calif.). Nat. Bureau of Standards, Appl. Math. Ser. No.29, 95–99 (1953).Google Scholar
  22. [21]
    Rellich, F.: Eigenwerttheorie partieller Differentialgleichungen. Vorlesung, Göttingen, Wintersem. 1952/53.Google Scholar
  23. [22]
    Rellich, F.: Halbbeschränkte Differentialoperatoren höherer Ordnung. Proc. Internat. Congress of Mathematicians 1954, Bd. 3, S. 243–250, Amsterdam.Google Scholar
  24. [23]
    Schwartz, L.: Théorie des distributions, Bd. 2, S. 47. Paris 1951.Google Scholar
  25. [24]
    Sobolev, S.: (a) Sur quelques évaluations concernant les familles des fonctions ayant des dérivées à carré intégrable. C. r. Acad. Sci. SSSR, N.S.L.1936, 279–282.Google Scholar
  26. [24a]
    (b) On a theorem of functional analysis. Mat. Sbornik N.S.4, 471–497 (1938).Google Scholar
  27. [25]
    Stummel, F.: Singuläre elliptische Differentialoperatoren in Hilbertschen Räumen. Math. Ann.132, 150–176 (1956).Google Scholar
  28. [26]
    Weyl, H.: The method of orthogonal projection in potential theory. Duke Math. J.7, 411–444 (1940).Google Scholar

Copyright information

© Springer-Verlag 1958

Authors and Affiliations

  • Ernst Wienholtz
    • 1
  1. 1.Göttingen

Personalised recommendations